MAUDE Adverse Event Report: INTERVASCULAR SAS CARDIOROOT WOVEN; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS CARDIOROOT WOVEN; VASCULAR POLYESTER GRAFT
Model Number HEWROOT0026
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the complaint device history records, indicated that the graft was processed and inspected according to established procedures and was therefore released following acceptable quality inspections and tests.These tests include a 100 % visual inspection of the graft.Specifically, the review of the collagen coating records evidenced no anomaly.The investigation is still ongoing.A follow up report will be sent upon completion of the investigation.
 
Event or Problem Description
The hospital reported that the sealing collagen coat of the vascular graft detached spontaneously from the inner surface.
 
Additional Manufacturer Narrative
(10/3221) a visual inspection of the complaint device was performed by our quality assurance (qa) supervisor.The graft arrived in a very poor condition, completely turned inside out and flattened.Therefore, it was not possible to conclude whether the observed absence of collagen was native or generated by the manipulation of the product.(11/213) a second retention sample from same lot and coated on same period and under same conditions as the involved device was visually inspected by our qa supervisor.No collagen peel-off was found.This second retention sample also underwent water permeability testing.The test result indicated a value well within product specifications (< 5 ml/cm²/min).(4109/213) the review of post-marketing historical data indicated that no other similar complaint was reported for the same lot number.(4315) no conclusion can be drawn.The conducted investigation would tend to indicate that the product was meeting its specification at the time of manufacture.However, the product, as it was received, does not conform to the specification.Therefore, a non-conformity report has been initiated in order to investigate the root cause and take appropriate corrective actions if necessary.Please note that, as per instruction for use, care should be taken when handling the graft to avoid damaging the collagen coating.
 
Additional Manufacturer Narrative
(3340/3345/213) one retention sample coated on the same day and under the same conditions as the involved device underwent water permeability testing.The test result indicated a value well within product specifications (< 5 ml/cm²/min).(11) the investigation is still ongoing as the involved product is to be sent for evaluation.A follow up report will be sent upon completion of the investigation.

Brand Name
CARDIOROOT WOVEN
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key7446496
Report Number1640201-2018-00014
Device Sequence Number16586480
Product Code DSY
UDI-Device Identifier00384401013891
UDI-Public00384401013891
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K103347
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/31/2020
Device Model NumberHEWROOT0026
Device Catalogue NumberHEWROOT0026
Device Lot Number15F18
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/27/2018
Supplement Date Received by Manufacturer05/02/2018
06/28/2018
Initial Report FDA Received Date04/20/2018
Supplement Report FDA Received Date05/30/2018
07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1